Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Factoring nonrotative $T^2{\times}I$ layers

Ko Honda

Geometry & Topology 5 (2001) 925–938

Correction to Geometry & Topology 4 (2000) 309–368

Abstract

In this note we seek to remedy errors which appeared in [On the classification of tight contact structures I, Geom. Topol. 4 (2000) 309–368] and were propagated in subsequent papers.

Keywords
tight contact structure
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 53C15
References
Forward citations
Publication
Published: 24 October 2001
Authors
Ko Honda
University of Southern California
Los Angeles CA 90089
USA
http://math.usc.edu/~khonda/